Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Lower bounds for approximation by nonlinear manifolds


Author: Hugh E. Warren
Journal: Trans. Amer. Math. Soc. 133 (1968), 167-178
MSC: Primary 41.60
MathSciNet review: 0226281
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.60

Retrieve articles in all journals with MSC: 41.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0226281-1
Article copyright: © Copyright 1968 American Mathematical Society